Title Statements
- Full title :Basic global relative invariants for homogeneous linear differential equations / Roger Chalkley.
Edition Statements
- Publication Date:2002.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, R.I
- Language:eng
- Publication Date:2002.
Notes
"Volume 156, number 744 (end of volume)."
The Physical Object
- Description:1 online resource (xi, 204 pages) : : illustrations
Edition Identifiers
- ISBN:9781470403379, 1470403374
- oclc:ocn851088868
- LC Classification:QA3
- Dewey Decimal:510 s 515/.354
Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Basic Global Relative Invariants for Homogeneous …
DJVU · 1.8 MB · updated
Rate & Review